MathSciNet Relay Station
MathSciNet bibliographic data
MR1069741 (92h:57014) 57M25 (05C10)
Negami, Seiya Ramsey theorems for knots, links and spatial graphs. Trans. Amer. Math. Soc. 324 (1991), no. 2, 527–541.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement